Please use this identifier to cite or link to this item:
Type: Journal article
Title: Covers PG(3q) and of finite generalized quadrangles
Author: Blokhuis, Aart
O'Keefe, Christine M.
Payne, Stanley E.
Storme, Leo
Wilbrink, Henny
Citation: Bulletin of the Belgian Mathematical Society - Simon Stevin, 1998; 5(2/3):141-157
Issue Date: 1998
ISSN: 1370-1444
Statement of
Aart Blokhuis, Christine M. O'Keefe, Stanley E. Payne, Leo Storme and Henny Wilbrink
Published version:
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.